# SDR AALA201802069013

- Difficulty date: February 5, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 51,805 hours, 29,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY  BATTERY FAULTED.  REPLACED THE BATTERY IAW AMM 33-51-38.
